Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Vaginal itching, discharge, no odor. Taking Benedryl. Have brown discharge. What is this?

So I ve been having severe vaginal itching about a week before my period some discharge no odor. I treated as a yeast infection but the itching need really went away. I ve been taking benedryl for that. My period is coming to an end, it actually should be gone. But I am still getting discharge on my tampon brownish pinkish with little scabs or clumps of something seems like tissue . Could this be a mix of my period ending and a yeast infection or something more severe?
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Thanks for query on HCM.
Itching,discharge might be due to fungal infection.
It usually occurs after unprotected sex,improper hygiene.
Take proper local care.
Avoid tight under garment.
Tale levocetrizine to subside itching.
Neomycin,clotrimazole,tinidazole,lactobacillus vaginal tablet will be helpful.
Start oral anti fungal like flucanazole,terbinifine.
If it is recurrent then your husband should take secnidazole,azithromycin,fluconazole kit.
Avoid sex till get complete cure.
Get examined by gynecologist for proper medications.

Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor